# SDR REXA2022110102354

- Difficulty date: September 20, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690331515
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R BETWEEN F.S.661+16 TO F.S.661+32 IS CORRODED	FABRICATED, AND INSTALLED REPLACEMENT STRINGER 19R BETWEEN FS 597 AND FS 661+90 AND STRINGER SPLICES 3EA BTW FS 597-FS 613, FS 645-FS 661, FS 661+74-FS 661+90 IAW CRJ900 SRM 53-00-03-201-001-A01
